# SDR QXEA2025091900306

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 7,173 hours, 5,663 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Fluctuates
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 2193. ON TAKEOFF: ABNORMAL + FLUCTUATING OF RIGHT RUDDER NEEDED FOR CENTERLINE. ON LANDING: ABNORMAL AMOUNT OF RIGHT RUDDER NEEDED FOR CENTERLINE. ON TAXI: TRACKS STRAIGHT WITHOUT TILLER ENGAGING  THE AIRCRAFT TRACKS LEFT. REMOVED FROM SERVICE. PERFORMED MCN E320065-01, PER PARA 8, ADJUSTED TRIM TO 0.9 (RH). TAXI CHECK NORMAL, NO FURTHER DEFECTS. RETURNED TO SERVICE. NO PARTS REPLACED.
